| Catalog Number |
A040922190112 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.
Event or Problem Description
In this event it is reported that a protaper assort.21mm *not ce* file broke during use.The broken part was retrieved from the canal using a microscope.Further information requested.
Additional Manufacturer Narrative
Involved product that broke during use was not returned and cannot be identified and analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch#: 1786810).Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique, overuse (file used six times - multiple reuses may increase risks of breakages), excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.